# SDR USAA2009101992807

- Difficulty date: September 22, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654587514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ZEE STIFFENER AT LOWER SILL OF FORWARD SERVICE DOOR BS 306, S17R.  REPLACED ZEE STIFFENER AT LOWER SILL OF FORWARD SERVICE DOOR BS 306, S17R IAW B737 SRM 51-10-02 & 51-40-02.
